# SDR IPXA2023021791085

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 24,787 hours, 15,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC SLIDING COVER THAT GUARDS MAIN ENTRY DOOR SLIDE ARMING LEVER APPEARS BROKEN. DEFERRED BY NEF 25-70-52-10-04 M803016 ASSIGNED PLACARD INSTALLED.  REPLACED COVER PER MM 52-10-13-0401. M803016 CLEARED ESR: IPC 52-11-13-07A
